# SDR CALA2011102700686

- Difficulty date: October 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 38,522 hours, 14,396 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101204
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR SURFACE FOUND CORRODED AT OFFS 721.  RT WING FRONT SPAR AT OFSS 721 SURFACE CORRSION REMOVED AREA REPAIRED AS PER EC/RA 5710-02203 REV - AND HFEC NIL CRACK FOUND ATTACH MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 12 ACCOMPLISHED.
